Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Constipation, have pins and needles in foot post defecation, use suppositories regularly. What is the cause?

Hi I get pins and needles in my left foot post defecation, I have had it for many years ,I am 28, is so something wrong with me? I also am very constipated,I use a suppository almost every 3 days plus 3 laxatives. Otherwise I bloat and look pregnant,I begin to feel very uncomfortable. And even this only gives me 1 bowel movement . It has been happening for 4 weeks. I eat plenty of fibre it just won t move.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  912
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, in fact no treatment required for constipation because this is not the disease, if you are using suppository then this could cause erosion to the rectum and this could be painful, so in my opinion stop using the suppository and for the constipation, drink more water, have a fiber diet, do not apply the force at the time of defecation, take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor